# SDR ASAA1058555

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 9,880 hours, 3,189 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: BACC63CN2842SN
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING START NO START VALVE INDICATION ON NR 1 ENG.  STARTER OPERATES NORMALLY.  AT DP1202 PIN 5 FOUND NO GROUND PRESENT.  CLEANED CONTACTS ON CONNECTORS D30434 & DP1234 AT FIREWALL. THIS RESTORED THE GROUND AT PIN 5 OF VALVE CONNECTOR.  DRY MOTORED ENGINE.  VALVE OPEN INDICATES GOOD.  REF TASK 71 00 00 700 809 F00.
